# SDR TWAA9809625

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND LONGERON 4L AT FS 160 WITH A .3750 INCH CRACK RADIATING FROM BOTH SIDES OF INBD FASTENER ATTACHMENT TO FORMER.  MADE LONGERON REPAIR SPLICE PER SRM 53-02, FIG 8.  TOTAL TIME:  72,580 HOURS.  TOTAL CYCLES:  77,573.  (X)
